I’m 48, on TRT (for several years) and workout fairly regularly. I have a recreational competition coming up in a week and a half. I guess i’m wondering if I can use my TRT to increase my performance for this competition? I take 50mg Test twice per week (Mondays and Fridays), HCG EOD and Armidex with the Test. I have alot of extra Test (5 to 8 full 200mg vials) that I have just kind of saved up over time. Would there be any benefit to me temporarily increasing my dose before the comp and how much should I increase? What about the HCG?
Not enough time. Assuming you are on a typical TRT testosterone like C or E then you will need at least 3-4 weeks to see results of the increase.
Extra test in your system does not equate to increased performance directly, it allows you to recover faster. So even if you increased the dosage now, it would not help you much in a week and a half.
You may have a little increase… but sometimes, this little means somewhere around podium… I’d try it! Double the dosage or more, why not? After all, you are already in TRT, so… nothing to lose since you don’t go crazy with dosages…
Is that considered cheating?
Increasing your intake of test shots can hurt you in the long run. You could have a huge “crash” after you do that and will feel worse.
explain? Are you suggesting that running a steroid cycle in general, then returning to TRT, is likely to result in said crash?
No not at all. I’m suggesting stick to your routine of TRT and don’t up anything. Even if you got a boost for your competition it wouldn’t be worth it in the long run to your body. Just remember TRT is a lifetime thing once you start. Your body stops producing its own when it sees you’re already getting it from another source.
so you are saying exactly what I said, lol.
The guy is already on trt. what damage is he going to do to his body by upping the dose for a short duration? My thought is ‘none.’ Your indication is quite clearly ‘there will be long term consequences’. I’m asking you what you believe those are. The first thing you said was ‘a huge crash’.
Just asking for clarification.